Tired of MEDICATION!!!

Discussion in 'Therapy and Medication' started by Kiba, Dec 7, 2010.

  1. Kiba

    Kiba Well-Known Member

    So, I saw my doctor today AND TOLD HER I don't want to be on ANY medication, and she decided I NEEDED to be on ANOTHER MEDICATION!

    So I'm thinking I'm just going to go COLD TURKEY on ALL my medications!!

    Arg..

    I'm Currently Taking Zyprexa 5mg at night and Vyvance 60mg morning.. sigh.. Anyone know the GENERAL effects stopping them will have?

    Thanks..
     
  2. Crue-K

    Crue-K Well-Known Member

    I'm not sure about the Vyvance, but coming off the Zyprexa (olanzapine) will keep you awake or very little sleep over the next couple of days until it is out of your system.
     
  3. Kiba

    Kiba Well-Known Member

    eh.. well, Ive actually been more tired today lol see.. The zyprexa made me tired, and the vyvance wakes me up. So without both effecting the other, my mind isnt racing as bad LOL I actually feel pretty good today.. Only effect I can tell is that my eyes were EXTREMELY Dilated today O_O
     
  4. ace

    ace Well-Known Member

    Really coming off Cold Turkey can make you feel alot worse as you really need to be taken off them slowly.I know what you mean about meds I'm sick to death of them also after so many years.I know what it's like stopping the meds like that you really will likely feel alot worse.
     
  5. aoeu

    aoeu Well-Known Member

    I have no idea what you're being treated for as those drugs appear to have exactly opposite effects, but for depression, an hour of jogging a night is better than meds, and for bipolar disorder (and probably other psychotic disorders) dark therapy can be, again, more effective than meds.
     
  6. sinnssykdom

    sinnssykdom Banned Member

    I don't recommend it. I felt like shit for a good 2 weeks or so. At first it was like a band hangover and then it seemed like everything set me off and it was just baddd. However with that being said im not on any medication currently. I strongly suggest that if you do decide to tell your doctor express reasons as to why and they can either work with you to gradually reduce doses or put you on something that perhaps does do the trick? Maybe thats why your doc suggested something new.
     
  7. LillMy8989

    LillMy8989 Well-Known Member

    I am at force(high doses) cause I'm psychotic(which sure do will shows quite up easily, no escape!) Meds is a killing if you asks me but I don't have a choice , if I could live like normal person it would be fine